Tofacitinib Induced Psoriasiform Lesion in a Patient With Rheumatoid Arthritis
1Department of Physical Medicine and Rehabilitation, Division of Rheumatology, Kayseri City Hospital, Kayseri, Turkey
2Department of Dermatology, Kayseri City Hospital, Kayseri, Turkey
Keywords: Paradoxical, psoriasis, rheumatoid arthritis, tofacitinib
Paradoxical psoriasis or psoriasiform lesion is an adverse effect, represented by the occurrence of a psoriasiform lesion or exacerbation of psoriasis caused by the drugs normally used for the management of psoriasis. In this article, we present the first case of a 45-year-old male patient with rheumatoid arthritis who developed psoriasiform lesions following treatment with tofacitinib, and highlight the possible pathogenetic mechanisms involved in such an occurrence.
Citation: Erol K, Ertaş R. Tofacitinib Induced Psoriasiform Lesion in a Patient With Rheumatoid Arthritis. Arch Rheumatol 2020;35(3):440-442.
The authors declared no conflicts of interest with respect to the authorship and/or publication of this article.
The authors received no financial support for the research and/or authorship of this article.